# SDR ASAA2019110431251

- Difficulty date: November 4, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 36,741 hours, 10,774 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 1862KV
- Condition: Failed
- Location: Hf Comm
- Part time: 34,309 hours, 9,986 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HF 1 SHOWING FAIL. GROUNDED - YES. REPLACED HF #1 TRANSCEIVER WITH SERVICEABLE ONE. ACCOMP INSTLN TEST, TEST PASS. ALSO ACCOMP HF COMM SYS OPS TEST PASS REF B737-800 FIM 23-11 TASK 801 & B737-800 AMM 23-11-21-400-801 & 23-11-00-710-801.
